Change search
ReferencesLink to record
Permanent link

Direct link
A note on viability of nonminimally coupled f(R) theory
2016 (English)In: General Relativity and Gravitation, ISSN 0001-7701, E-ISSN 1572-9532, Vol. 48, no 7, 97Article in journal (Refereed) PublishedText
Abstract [en]

Consistency conditions for nonminimally coupled f(R) theories have been derived by requiring the absence of tachyons and instabilities in the scalar fluctuations. This note confirms these results and clarifies a subtlety regarding different definitions of sound speeds.

Place, publisher, year, edition, pages
2016. Vol. 48, no 7, 97
National Category
Physical Sciences
URN: urn:nbn:se:kth:diva-189794DOI: 10.1007/s10714-016-2087-5ISI: 000378561600015ScopusID: 2-s2.0-84975819727OAI: diva2:949545

QC 20160720

Available from: 2016-07-20 Created: 2016-07-15 Last updated: 2016-07-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Koivisto, Tomi S.
In the same journal
General Relativity and Gravitation
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link